# SDR SWAA2021100808294

- Difficulty date: August 17, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL FLOOR PANEL 241AF AT PASSENGER CABIN ; 2021-369388 / [21] REPAIRED FLOOR PANEL 241AF AT PASSENGER CABIN AS PER B737-70P SRM 53-0050-2R-1 REPAIR 1.; [22] COMPLETED STEP 20; [23] COMPLETED STEP 21.TASK COMPLETE
